# SDR CA990308020

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bolt
- Part number: NAS464P4A10
- Condition: Sheared
- Location: Nlg Ww
- Part time: 3,273 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NAS BOLT SHEARED IN HALF BETWEEN THE NOSE GEAR KEEP SUPPORT STRUCTURE AND THE TORQUE TUBE ASSY, CAUSING THE NOSE GEAR DOORS NOT TO EXTEND OR RETRACT.
